#1 of 1
05-08-2012, 06:49 AM
- Thread Starter
Join Date: May 2012
Location: Washington DC
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I need a little input, First I am thrilled to announce that we are expecting a new bundle sometime this late November!! We couldnt be happier...but...
I had my progesterone tested and it was VERY low. 7.9!!
My GP (who made it perfectly clear he is not treating my pregnancy because he doesnt do OB) put me on 200mg of Prometrium once daily.
I have been taking this for four days now. Things were going well, but starting the night before last, I noticed when I wipe, there was a tinge on the paper. Not pink, not red, just not white or clear. Today it is darker...kinda a pale tan?
My question, can the prometrium change the chemsty of my mucus? There no "flow" per say, and I talked to my midwife. We had a miscarriage before Zach, and it took us over a year to conceive him. My levels were low with him as well, and required supplements also. Does anyone have any insight or experience with this? I have been finding a few mainstream sites that say this is normal, but its sites like "the bump" *puke*
I dont feel any cramping or pain....any twitch or pain I do feel and get freaked out about turns out to be gas and will pass.
I havent been working out, and havent had sex in a week. Just normal mild activity around the house, dishes, laundry, playing with my 18 month old...
I just cant get past the worry!!